# SDR SWIA202406260024

- Difficulty date: June 24, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 49,214 hours, 32,646 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: UNKNOWN
- Condition: Loose
- Location: Main Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MCD SEAL CAME LOOSE DURING CLIMB OUT, NO PRESSURIZATION ISSUES NOTED AND DOOR INDICATIONS SHOWED LATCHED AND CLOSED.    (FLIGHT 6220)   REMOVED AND REPLACED MCD SEAL IN REF CRJ 700 AMM 52-11-07, 21-30-00.  ALL OPS CHECKS, AND LEAK CHECKS ARE GOOD AT THIS TIME.  AC OK FOR CONTINUED SERVICE.
